Model-completion of varieties of co-Heyting algebras

Abstract : It is known that exactly eight varieties of Heyting algebras have a model-completion, but no concrete axiomatisation of these model-completions were known by now except for the trivial variety (reduced to the one-point algebra) and the variety of Boolean algebras. For each of the six remaining varieties we introduce two axioms and show that 1) these axioms are satisfied by all the algebras in the model-completion, and 2) all the algebras in this variety satisfying these two axioms have a certain embedding property. For four of these six varieties (those which are locally finite) this actually provides a new proof of the existence of a model-completion, this time with an explicit and finite axiomatisation.
Type de document :
Article dans une revue
Houston Journal of Mathematics, 2018, 44 (1), pp.49-82
Liste complète des métadonnées

Littérature citée [10 références]  Voir  Masquer  Télécharger
Contributeur : Luck Darnière <>
Soumis le : lundi 29 mai 2017 - 13:33:50
Dernière modification le : mercredi 19 décembre 2018 - 14:08:04
Document(s) archivé(s) le : mercredi 6 septembre 2017 - 10:57:06


Fichiers produits par l'(les) auteur(s)


  • HAL Id : hal-00445886, version 2
  • ARXIV : 1001.1663



Luck Darnière, Markus Junker. Model-completion of varieties of co-Heyting algebras. Houston Journal of Mathematics, 2018, 44 (1), pp.49-82. 〈hal-00445886v2〉



Consultations de la notice


Téléchargements de fichiers